# SDR GVNA119127

- Difficulty date: March 1, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N456TK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9130
- Aircraft time: 213 hours
- Engine: Tmeca ARRIEL1E
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Loose
- Location: Pax Door
- Part time: 214 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 120 KTS, THE LT SLIDING CABIN DOOR CAME OPEN, SLID ALL THE WAY TO THE STOP AT A HIGH RATE OF SPEED AND POPPED OUT OF THE CENTER GUIDE RAIL.  THE MECHANICS FOUND A BOLT VERY LOOSE (3 OR 4 TURNS LOOSE) IN THE LATCHING MECHANISM  FRICTION SYS, WHICH ALLOWED THE DOOR HANDLE TO VIBRATE OPEN.  THE CENTER GUIDE ARM ABOVE WAS BENT, THE CENTER GUIDE RAIL P/N B520M0037801 WAS BENT OPEN WHERE THE GUIDE POPPED OUT AND THE BACKSTOP P/N B520M4025102 WAS CRACKED.  THE DAMAGED PARTS  WERE REPLACED, THE LOOSE BOLT WAS REMOVED, CLEANED AND REINSTALLED TO PROPER TORQUE WITH THREAD LOCKING FLUID.  NO FURTHER PROBLEMS HAVE OCCURED.
